# SDR UALA2012010300016

- Difficulty date: January 1, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 41,808 hours, 9,143 cycles
- Engine: Pwa PW4077
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Card
- Part number: ELM80411
- Part serial: E6879
- Condition: Faulty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND MESSAGE 24-13044.  REPLACED RELAY K24300.  NO CHANGE.  REPLACED I-O CARD, RAN ENGINES TO SELECT DIFFERENT BUSS POWER.  NO CHANGE.  MESSAGE ELECRICAL STANDBY SYS RETURNS.  ALL TESTS ON MAT PASS.    RESET OVERHEAD STANDBY POWER SWITCH TO BATTERY POSITION, CLEARED LATCHED MESSAGE. CYCLED BATTERY SWITCH TO ON AND OFF, NO MESSAGE NOTED.
